# SDR WX0A073228

- Difficulty date: February 10, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N410NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49965
- Aircraft time: 57,456 hours, 32,694 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR COMING FROM OVERHEAD BIN AREA OF SEATS 35 &36 DEF.  TROUBLESHOOT USING CABIN ODOR, SMOKE WORK CARD 21-059-002. FOUND BAD BULB AT SEATS 35 &36 DEF.   REMOVED BULB.
